Day 3 of my low-dose Accutane course at 20 mg per day.
So I'm not entirely proud of this: but I called out of work today. It's a "sick" day-- but it's actually a "bad-skin" day.
The location of the awful zit isn't even that bad--- it's pretty close to my hairline. A zit couldn't be in a better location. But it's open and raw-- I cannot imagine sitting there all day thinking about it. I could position my hair over it, but then I couldn't make any sudden movements. Also, the raw part is larger than a dime-- my hair ends up sticking to it and re-opening it up. Sorry for the gross detail.
Other than that-- my skin was a little better when I woke up this morning. I'm hoping the initial shock my skin went through of stopping my three other medications is over.
- Lips are still tingley, not chapped though.
- My back was sore this morning.
-Lots of -little- breakouts (more than I usually get!) and the BIG, raw one on my hairline. And yes, the big one was self created. No idea why it got so bad-- could my skin really already be turning into that thin-as-tissue-paper skin Accutane gives you?
-Not too awful, lots of little ones near my shoulders. Right in the center, I have three brown scars from larger zits that happened two weeks ago. I've been putting Neosporin on them, nightly-- and CeraVe on them every morning. The chest ones I got two weeks ago were the worst I had in years. I had to wear shirts up to my neckline (or a scarf) every day to work. I cannot help but think, "really skin? It's about to be summer. Please get better so I can wear a V-neck shirt, at the very least."
I'm typically a Cetaphil girl during Accutane rounds-- but my doctor gave me a coupon for CeraVe, and I'm loving it. Cetaphil moisturizer always seems a little think and hard to spread. CeraVe takes two seconds to put everywhere when I get out of the shower. Seems to sink in quickly, too. It's really the lotion for lazy people who hate to moisturize.